Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
127 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Can bisoprolol cause increase in heart rate?

My consultant said I could stop taking my bisropolol I was only on 2.5mg for about 7 month he advised me my heart rate would go up, but is it normal to have a headache along with this and my heart seems to keep missing beats, if this is a normal side effect how long will this last?
Wed, 4 May 2016
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service.

I have reviewed your query and here is my advice. Bradycardia, conduction, disorders and headaches are seen in up to 10% users of this medicine as a side effect. Side effects can last up to one week after discontinuing the medicine. If persists longer than that then inform your health care providers.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Shardendu Tomar
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I took one dose of bisoprolol at 2.5 mg yesterday at 12 pm. This is the only dose I have taken as my pulse was running in the 50s and sometimes 40s...